# SDR LAT2004F00000

- Difficulty date: February 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052162
- Engine: Lyc LTIO540J2BD
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part serial: 02Z300038
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REACHING 1ST LEG OF TRIP, RT ENGINE WOULD NOT START.  DISPATCHED MECHANIC TO AND REPLACED STARTER WITH NEW ASSEMBLY.  AIRCRAFT RETURNED TO BASE.  (AL03200412386)
